MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. GHIATAS LOCALIZATION WIRE; BIOPSY INSTRUMENT
Model Number 477201
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For five of the six reported malfunctions, the devices have been returned to bd for evaluation and one will not be returned.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes six malfunctions.A review of the reported information indicated that model 477201 biopsy instrument allegedly experienced a signal artifact.This information was received from various sources.Of the six malfunctions, one involved a patient with no known impact to the patient and five did not involve a patient.The patients¿ age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: for five of the six reported malfunctions, lot samples have been returned to bd for evaluation and one was not returned.As lot samples were returned the investigation is inconclusive for the allged signal artifact issue.The root cause was unable to be determined at this time.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GHIATAS LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9198865
Report Number2020394-2019-04016
Device Sequence Number3031057
Product Code GDF
UDI-Device Identifier00801741079924
UDI-Public(01)00801741079924
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number477201
Device Catalogue Number477201
Device Lot NumberREDQ4074, UNKNOWN
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1